# SDR DXTA200601566

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,481 hours, 4,329 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Binds
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

ELEVATOR HAS A BINDING/VIBRATION WHEN MOVING IN FLT TAIL IN EITHER POSITION.  FIND ON THE GROUND TRIM IS OK.  VISUALLY CHECKED ELEVATOR CONTROL COLUMN PUSH PULL TUBE ATTACH POINTS, BELLCRANK, AFT BELLCRANK, ELEVATOR SERVO CABLES, AFT PUSH PULL TUBES, ELEVATOR CONTROL SURFACE HINGES, ELEVATOR CABLE TENSIONS.  NO ANOMOLIES FOUND.  RAN ELEVATOR TRIM MANUALLY AND ELECTRICALLY, NO DEFECTS NOTED.  MX PERF IAW CE-560XL MM CHP 27-31-00.
